# SDR FDEA201212204347

- Difficulty date: December 20, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 26,875 hours, 14,155 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752013
- Part serial: 02234H4272
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AT FL 320, LT WINDOW HEAT FAULT LIGHT ILLUMINATED, TURNED OFF IAW ECAM.  R & R WINDSHIELD IAW MM 56-11-11-04, TO INSTALLATION, STEP 12.   OPS CHECKED NORMAL REF AMM 30-42-00-05.
